dr Krzysztof Petelczyc : Publikacje

  1. M. Pankov, K. Petelczyc, M. Żynel
    Generalized Grassmann graphs associated to conjugacy classes of finite-rank self-adjoint operators
    Linear Algebra Appl. 627 (2021), 1-23.
    DOI:  10.1016/j.laa.2021.06.004
  2. K. Petelczyc
    Correction to: Configurational axioms derived from Möbius configurations
    Acta Math. Hungar. 163 (2021), no. 1, 334.
    DOI:  10.1007/s10474-020-01127-1
  3. K. Petelczyc, K. Prażmowski
    Multiplied configurations induced by quasi difference sets
    Bull. Iranian Math. Soc. 47 (2021), no. 1, 111-133.
    DOI:  10.1007/s41980-020-00370-0
  4. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry of the parallelism in polar spine spaces and their line reducts
    Ars Math. Contemp. (2021), (on-line first).
    DOI:  10.26493/1855-3974.2201.b65
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl